EconPapers    
Economics at your fingertips  
 

Delay‐Range‐Dependent Stability Criteria for Takagi‐Sugeno Fuzzy Systems with Fast Time‐Varying Delays

Pin-Lin Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The problem of delay‐range‐dependent stability for T‐S fuzzy system with interval time‐varying delay is investigated. The constraint on the derivative of the time‐varying delay is not required, which allows the time delay to be a fast time‐varying function. By developing delay decomposition approach, integral inequalities approach (IIA), and Leibniz‐Newton formula, the information of the delayed plant states can be taken into full consideration, and new delay‐dependent sufficient stability criteria are obtained in terms of linear matrix inequalities (LMIs) which can be easily solved by various optimization algorithms. Simulation examples show resulting criteria outperform all existing ones in the literature. It is worth pointing out that our criteria are carried out more efficiently for computation and less conservatism of the proposed criteria.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/475728

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:475728

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:475728